Спектральные асимптотики для задач с интегральными ограничениями

    Research output


    The eigenvalue problem for differential operators of arbitrary order with integral constraints is considered. The asymptotics of the eigenvalues is obtained. The results are applied to finding the asymptotics of the probability of small deviations for some detrended processes of nth order.

    Original languageRussian
    Pages (from-to)369-377
    Number of pages9
    JournalMathematical Notes
    Issue number3-4
    Publication statusPublished - 1 Sep 2017

    Scopus subject areas

    • Mathematics(all)

    Cite this